eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Lipitor cause Weight gain (Weight increased)?

Summary: Weight gain is found among people who take Lipitor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol.

We study 129,898 people who have side effects while taking Lipitor from FDA and social media. Among them, 3,073 have Weight gain. Find out below who they are, when they have Weight gain and more.

You are not alone: join a mobile support group for people who take Lipitor and have Weight gain >>>

 

 

 

 

Lipitor

Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 132,798 Lipitor users)

Weight gain

Weight gain has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol. (latest reports from 76,592 Weight gain patients)

On Feb, 11, 2015: 129,879 people reported to have side effects when taking Lipitor. Among them, 3,073 people (2.37%) have Weight Gain.

Trend of Weight gain in Lipitor reports

Time on Lipitor when people have Weight gain * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Weight gain9.96%21.16%10.79%14.11%18.67%14.11%11.20%

Gender of people who have Weight gain when taking Lipitor * :

FemaleMale
Weight gain64.84%35.16%

Age of people who have Weight gain when taking Lipitor * :

0-12-910-1920-2930-3940-4950-5960+
Weight gain0.00%0.04%0.19%0.64%4.35%13.21%29.42%52.14%

Severity of Weight gain when taking Lipitor ** :

leastmoderateseveremost severe
Weight gain2.86%40.00%54.29%2.86%

How people recovered from Weight gain ** :

while on the drugafter off the drugnot yet
Weight gain0.00%22.22%77.78%

Top conditions involved for these people * :

  1. Blood cholesterol increased (580 people, 18.87%)
  2. Hypertension (308 people, 10.02%)
  3. Depression (216 people, 7.03%)
  4. Diabetes mellitus (183 people, 5.96%)
  5. Pain (142 people, 4.62%)

Top co-used drugs for these people * :

  1. Aspirin (658 people, 21.41%)
  2. Lasix (426 people, 13.86%)
  3. Avandia (413 people, 13.44%)
  4. Lisinopril (310 people, 10.09%)
  5. Neurontin (303 people, 9.86%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of lipitor and weight gain on

Do you have Weight Gain while taking Lipitor?

You are not alone! Join a mobile support group:
- support group for people who take Lipitor and have Weight Gain
- support group for people who take Lipitor
- support group for people who have Weight Gain

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lipitor, Weight gain

You may be interested at these reviews (Write a review):

  • Complera weight gain
    Switched from Atripla to Complera about 4 months ago due to neuronal toxicity. Started Complera and gained over twenty pounds in a month and continue to gain. I have always been thin with a very high metabolism. Now I have to watch ever single thing I eat.
  • Terbinafine hydrochloride
    I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
  • Coughing up blood after using symbicort inhaler
    First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doctor after the weekend.
  • Lipitor weight loss/ lisinipril ed issue (1 response)
    40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
  • Lipitor caused gout attack.
    My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.

More reviews for: Lipitor, Weight gain

Comments from related studies:

  • From this study (1 day ago):

  • I have been diagnosed with High Blood Pressure, Type II Diabetes, COPD, Heart Disease, Asthma, High Chlorestol, Arthritis and A-fib.

    Reply

  • From this study (8 months ago):

  • I work out 6 days a week and seem to be gaining weight gradually every year. I think I eat the right kind of foods or rather watch what I eat carefully. I just can not loose a pound!

    Reply

  • From this study (11 months ago):

  • Sleep study showed snoring problem and advised me to go to ENT. Also to discuss ringing in the ear. Going to set appointment

    Bladder mesh surgery for incontinence in May 2013.

    Bikini cut FULL hysterectomy in Jan. 2014

    Gastroenterologist appointment April 10th, 2014 perforation of the intestine.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.